# SDR SWAA091321

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 73,182 hours, 54,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546557
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND SHEAR TIE CORRODED AT BS 887, STR 26L TO STR 27L.  REPAIRED SHEAR TIE PER SRM.
